# SDR AALA20131006013

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 64,353 hours, 33,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, CRACK AT FASTENER BELOW LONGERON 4 RT & ABOVE LONGERON 3 RT AT STATION 1437.  INSTALLED EXTERNAL DOUBLER IAW EA MD80-53-031801.
